MathSciNet Relay Station
MathSciNet bibliographic data
MR1762917 (2001d:13016) 13D45
Montaner, Josep Alvarez Characteristic cycles of local cohomology modules of monomial ideals. J. Pure Appl. Algebra 150 (2000), no. 1, 1–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement